MAUDE Adverse Event Report: PAJUNK GmbH Medizintechnologie EpiSpin Safety NRFit, Tuohy NRFit; EpiSpin Safety NRFit, Tuohy NRFit _Anesthesia Conduction Kit

PAJUNK GmbH Medizintechnologie EpiSpin Safety NRFit, Tuohy NRFit; EpiSpin Safety NRFit, Tuohy NRFit _Anesthesia Conduction Kit
Catalog Number 1022461-30
Medical Device Problem Codes Break (1069); Fitting Problem (2183)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Irn# (b)(4) this incident took place in france (polynésie).An epidural catheter was to be inserted in case additional anesthetic dosing became necessary and to provide postoperative epidural analgesia.After completion of the spinal anesthesia, an attempt was made to withdraw the spinal needle (sprotte) from the epidural needle (tuohy).The metallic portion of the spinal needle remained lodged inside the epidural needle while both were still in the patient's back, with no possibility of grasping it.The plastic hub of the spinal needle, to which the injection syringe is attached and locked, detached and fell to the floor.As there was no longer any external access point to the metallic portion of the spinal needle, it became necessary to remove the epidural needle in order to safely withdraw the spinal needle from the patient's back.Consequently, it was no longer possible to use the epidural needle to thread an epidural catheter and administer additional anesthetic doses should the surgical procedure be prolonged, nor to provide postoperative epidural analgesia.).
 
Additional Manufacturer Narrative
Rn# (b)(4).This incident took place in france ( polynésie).This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
EpiSpin Safety NRFit, Tuohy NRFit
Common Device Name
EpiSpin Safety NRFit, Tuohy NRFit _Anesthesia Conduction Kit
Manufacturer (Section D)
PAJUNK GmbH Medizintechnologie
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GmbH Medizintechnologie
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
Manufacturer Contact
karl-hall-str. 1
geisingen, baden-württemberg 78187
MDR Report Key50913372
Report Number9611612-2026-00022
Device Sequence Number14794984
Product Code CAZ
UDI-Device Identifier04048223074800
UDI-Public04048223074800
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1022461-30
Device Lot Number1530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown